Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 9 (1996), Issue 3, Pages 281-302
http://dx.doi.org/10.1155/S1048953396000275

Two-parameter semigroups, evolutions and their applications to Markov and diffusion fields on the plane

Kiev University, Department of Mathematics, Kiev 252601, Ukraine

Received 1 February 1995; Revised 1 December 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu. Mishura and Yu. Tomilov, “Two-parameter semigroups, evolutions and their applications to Markov and diffusion fields on the plane,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 3, pp. 281-302, 1996. doi:10.1155/S1048953396000275